# SDR CALA2014061600754

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,521 hours, 17,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER LIGHT AT R2 DOOR & SEVERAL CABIN INTERIOR EMER LIGHTS ACFT RT AFT ARE INOPERATIVE.  R & R BATTERY PACK IN CEILING, ACFT RT NEXT TO DFDR.  ALL EMER LIGHTS OPERATIONS NORMAL AMM 33-51-06.
